Mini pill affecting my bf baby?

(6 Posts)
Peanutbutternutter419 Fri 01-Mar-13 22:29:13

Hi all,

I noticed about a week an a half ago that my nearly 12 week old had started getting fussy during the day, nothing has changed in routine or my eating habits but baby suddenly started eating hands, rubbing ears and just generally being grumpy after feeds. DH pointed out this all coincides with me starting to take the mini pill (micronor?) 2 weeks ago.

Has anyone else noticed a change in their baby's behaviour after starting contraception again?

Thanks!!!

JiltedJohnsJulie Sat 02-Mar-13 08:29:39

Don't know on that one sorry, have you spoken to a BFC?

JiltedJohnsJulie Sat 02-Mar-13 17:30:07

Did you manage to give one of the lines a call?

Peanutbutternutter419 Sat 02-Mar-13 21:37:33

Sorry had a nighmare afternoon. Hes just so fussy atm...used to be such a happy baby but now just whinges and cries most of the time he is awake. Really dont know what is up with him.

No havent had a chance to call one of the lines yet, thanks for the link though. Am going to try HV on monday but just wondered if anyone had seen a difference in baby's behaviour after starting contraception again,

Meringue33 Sun 03-Mar-13 07:04:32

Those are signs of being overtired - is he napping enough? Could try taking off breast when displaying those signs and encourage a nap

Lonelybunny Sun 03-Mar-13 21:36:22

I'm on cerezette which is also a mini pill. It didnt affect my Feeding at all , we are 7months in and I went back on cerezette at 10 weeks. Could he be cluster feeding perhaps ? Or a bit windy ?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now